MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Pericardial Effusion (3271)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a pericardial effusion occurred.A left atrial appendage closure (laac) procedure was being performed.It was noted that the patient had a trace baseline pericardial effusion prior to the procedure.A watchman access system (was) and a 35mm watchman flx pro laa closure device and delivery system (wds) was selected for use.The transseptal puncture (tsp) site was identified on intracardiac echocardiography (ice) as being in a mid and slightly posterior location.The physician encountered difficulty advancing the ice catheter from the right side to the left side of the heart.As a result, the ice catheter was positioned on the right side of the heart, and the procedure was continued under transesophageal echocardiography (tee) guidance.The left atrial appendage (laa) was engaged using a pigtail catheter, and the 35mm wds was advanced, deployed, and released without any recaptures.Prior to removal of the tee probe, an effusion sweep was performed.The trace pericardial effusion was observed and considered unchanged from baseline.After the procedure was completed and the physician had left the sterile field and entered the control room, the anesthesiologist noted a decrease in the patient's blood pressure and requested the physician return to the procedure room.The physician obtained a subcostal transthoracic echocardiographic image, which showed that the pericardial effusion had become circumferential and appeared larger in size.The tee probe was reinserted, and pericardiocentesis was performed removing approximately 900ml of blood.Following the intervention, the patient remained intubated and was transferred to the intensive care unit (icu) for recovery.The patient remained in stable condition and is being discharged home.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50601424
Report Number2124215-2026-45869
Device Sequence Number16094576
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)290226(10)38708183
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0038708183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age85 YR
Patient SexMale